# SDR UPS05M44418

- Difficulty date: April 13, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 43,257 hours, 8,154 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C DURING REMOVAL OF LT OUTBOARD FLAP ACTUATOR AIRCRAFT SIDE MOUNT HOLES PITTED & LITE CORROSION.  REPAIRED MOUNT HOLES IAW CMM 57-44-09, CMM 57-52-04, MM 27-52-02, SAA SK 253-637 & FAA FORM 8100-9 DATED 25 APR 2005.
